# SDR SWAA2022050488667

- Difficulty date: March 27, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bulkhead
- Part number: 141PW
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 141PW AT AFT CARGO COMPARTMENT 2022-168468 / [01] EVALUATED CRACK BULKHEAD PANEL 141PW AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 AMM 25-52-00-200-806 PARAGRAPH 6.D. (3) (4). DAMAGE SIZE: L=0.76IN; AND REPAIRED AS PER B737-700 AMM 25-52-01-300-804 PARAGRAPH 3.F. TOOL USED= CALIPER P/N: 500-197-30; S/N: A21042060; DUE DATE: 11-AUG-22;[02] EVALUATED CRACK BULKHEAD PANEL 141PW AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 AMM 25-52-00-200-806 PARAGRAPH 6.D. (3) (4). DAMAGE SIZE: L=0.76IN; AND REPAIRED AS PER B737-700 AMM 25-52-01-300-804 PARAGRAPH 3.F. TOOL USED= CALIPER P/N: 500-197-30; S/N: A21042060; DUE DATE: 11-AUG-22. VERIFIED
